# SDR VJ9800305

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9560321
- Condition: Corroded
- Location: Bs 238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT LOWER FLOOR SUPPORT FITTINGS ARE CORRODED FS 238 BETWEEN LOG 27 AND 28 IN FWD CARGO COMPT.  REMOVED EXISTING FITTINGS, REMOVED AND BLENDEDCORROSION PER DC-9 SRM 51-10-3.  CORROSION BEYOND LIMITS PER DC-9 SRM 53-01 FIG 1.  REPLACED EXISTING FITTINGS WITH NEW IAW DC-9 SRM 51-30-05.
